RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod. Kraev. Zadachi:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod. Kraev. Zadachi, 2009, Part 3, Pages 105–107 (Mi mmkz1344)  

О единственности и итерационном методе решения одной нелинейной нестационарной задачи с нелокальными краевыми условиями типа теплообмена излучением

I. I. Golichev


Full text: PDF file (217 kB)
References: PDF file   HTML file
UDC: 517.9

Citation: I. I. Golichev, “О единственности и итерационном методе решения одной нелинейной нестационарной задачи с нелокальными краевыми условиями типа теплообмена излучением”, Proceedings of the Sixth All-Russian Scientific Conference with international participation (1–4 June 2009). Part 3, Matem. Mod. Kraev. Zadachi, Samara State Technical Univ., Samara, 2009, 105–107

Citation in format AMSBIB
\Bibitem{Gol09}
\by I.~I.~Golichev
\paper О единственности и итерационном методе решения одной нелинейной нестационарной задачи с нелокальными краевыми условиями типа теплообмена излучением
\inbook Proceedings of the Sixth All-Russian Scientific Conference with international participation (1--4 June 2009). Part~3
\serial Matem. Mod. Kraev. Zadachi
\yr 2009
\pages 105--107
\publ Samara State Technical Univ.
\publaddr Samara
\mathnet{http://mi.mathnet.ru/mmkz1344}


Linking options:
  • http://mi.mathnet.ru/eng/mmkz1344
  • http://mi.mathnet.ru/eng/mmkz/v3/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:100
    Full text:30
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020